Strong Convergence Theorems for a Countable Family of Multi-Valued Bregman Quasi-Nonexpansive Mappings in Reflexive Banach Spaces
作者: S. S. ChangX. R. Wang
作者单位: 1Center for General Education , China Medical University , Taiwan , Taichung , Taiwan
2Institute of Mathematics , Yibin University , Yibin , Sichuan , China
刊名: Numerical Functional Analysis and Optimization, 2017, Vol.38 (5), pp.575-589
来源数据库: Taylor & Francis Journal
DOI: 10.1080/01630563.2016.1252392
关键词: Bregman distanceBregman projectionLegendre functionMulti-valued Bregman quasi-nonexpansive mappingTotally convex function
原始语种摘要: ABSTRACT(#br)This article uses the shrinking projection method introduced by Takahashi, Kubota and Takeuchi to propose an iteration algorithm for a countable family of Bregman multi-valued quasi-nonexpansive mappings in order to have the strong convergence under a limit condition in the framework of reflexive Banach spaces. We apply our results to a zero point problem of maximal monotone mappings and equilibrium problems in reflexive Banach spaces. The results presented in the article improve and extend the corresponding results of that found in the literature.
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • reflexive 自反的
  • monotone 单调
  • iteration 迭代
  • maximal 最大的
  • countable 修]可(计)数[算
  • shrinking 收缩
  • introduced 引种的
  • quasi 
  • projection 投射
  • convergence 汇合